Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 4, Pages 825-827
http://dx.doi.org/10.1155/S0161171295001062

The T-statistically convergent sequences are not an FK-space

Department Of Mathematics, Ohio University-Chillicothe, Chillicothe 45601, OH, USA

Received 26 September 1994; Revised 30 November 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jeannette Kline, “The -statistically convergent sequences are not an -space,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 825-827, 1995. https://doi.org/10.1155/S0161171295001062.